Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I suffered from typhoid and linear lichen. my face and hair look unhealthy

hi doctor I suffered from typhoid and linear lichen four months ago,even though i regularly have calcium and vitamin but it is not working. always my face and hair look unhealthy please help im very worried its been a lot of time and i become tired also very quickly,restless days and weaknesses and alot of hairfall doctor please help me Worried 15 yr old=(
Asked On : Fri, 6 Aug 2010
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

welcome to hcm

thanks for the query

you do some blood tests like complete blood count . may be your hemoglobin count is less. also after typhoid fever there is hair loss. you will be fine with time

so dont worry. just have more proteins , milk, fruits, good balanced diet,lots of green leafy veg

do regular exercise

avoid stress. take good amount of water

take care
Answered: Sat, 3 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor